Dual-standard subgroups in nonperiodic locally soluble groups
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 1 (1990) no. 2, pp. 101-104
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let G be a non-periodic locally solvable group. A characterization is given of the subgroups-D of G for which the map \( X \to X \cap D \), for all \( X \leq G \), defines a lattice-endomorphism.
@article{RLIN_1990_9_1_2_a4,
author = {Stonehewer, Stewart E. and Zacher, Giovanni},
title = {Dual-standard subgroups in nonperiodic locally soluble groups},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {101--104},
year = {1990},
volume = {Ser. 9, 1},
number = {2},
zbl = {0733.20011},
mrnumber = {MR1081391},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_2_a4/}
}
TY - JOUR AU - Stonehewer, Stewart E. AU - Zacher, Giovanni TI - Dual-standard subgroups in nonperiodic locally soluble groups JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1990 SP - 101 EP - 104 VL - 1 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_2_a4/ LA - en ID - RLIN_1990_9_1_2_a4 ER -
%0 Journal Article %A Stonehewer, Stewart E. %A Zacher, Giovanni %T Dual-standard subgroups in nonperiodic locally soluble groups %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1990 %P 101-104 %V 1 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_2_a4/ %G en %F RLIN_1990_9_1_2_a4
Stonehewer, Stewart E.; Zacher, Giovanni. Dual-standard subgroups in nonperiodic locally soluble groups. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 1 (1990) no. 2, pp. 101-104. http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_2_a4/